# SDR CA110310003

- Difficulty date: March 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Failed
- Location: Anti Skid
- Part time: 163 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) #3 MLG TIRE BURST ON LANDING. FLAT SPOT ON TIRE. PARTIAL THREAD CAME OFF. RH IB FLAP PANEL DENTED. INSPECTION AS PER AMM 05-51-29-210-802 COMPLETED.  ANE REPLACED IB A/S CONTROL VALVE.
